MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-BASIC CARDIAC CATH PACK

Medline Industries, LP MEDLINE; DBD-BASIC CARDIAC CATH PACK
Catalog Number DYNJ81593A
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the stopcocks that are in the packs seem to allow air to be pulled in when a syringe is pulling saline or contrast through it.They have noticed contrast leaking through the back of the turn knob.".
 
Additional Manufacturer Narrative
The account reported finding stopcocks pulling in air, and the customer reported contrast leaking through the back of the turn knob.A photo and a sample were received for investigation; a video confirmed that the stopcock during use was leaking fluids onto the surface, and closer inspection found the middle compartment of the stopcock has a crack in its surface, likely causing the leakage.The reported problem was confirmed.The item is received from the vendor and is not altered during the kit assembly process; the nature of the damage indicates a potential molding defect, and the component manufacturing facility identified that the leaking is caused by a mold deviation which leads to uneven wall thickness of the item.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-BASIC CARDIAC CATH PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
urmi parekh
three lakes drive
northfield, IL 60093--275
MDR Report Key50856394
Report Number1417592-2026-47872
Device Sequence Number18625933
Product Code OEZ
UDI-Device Identifier40195327325269
UDI-Public40195327325269
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ81593A
Device Lot Number23EBA370
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/22/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2022
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown